Translator Disclaimer
2019 Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations
John R. Graef, Djamila Beldjerd, Moussadek Remili
Commun. Math. Anal. 22(1): 76-89 (2019).

Abstract

In this paper, the authors establish some new sufficient conditions under which all solutions of a third order nonlinear neutral delay differential equation are stable, bounded, and square integrable. An example is also given to illustrate the results.

Citation

Download Citation

John R. Graef. Djamila Beldjerd. Moussadek Remili. "Some New Stability, Boundedness, and Square Integrability Conditions for Third-Order Neutral Delay Differential Equations." Commun. Math. Anal. 22 (1) 76 - 89, 2019.

Information

Published: 2019
First available in Project Euclid: 20 August 2019

zbMATH: 07161357
MathSciNet: MR3992903

Subjects:
Primary: 34K12, 34K20, 34K40

Rights: Copyright © 2019 Mathematical Research Publishers

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 1 • 2019
Back to Top